# SDR CA130705005

- Difficulty date: July 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 838 hours
- Engine: Pwc PW617FE
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Failed
- Location: Aoa Vane
- Part time: 355 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START CAS MESSAGE, SWPS HTR 2 FAIL, APPEARED.  TROUBLESHOOTING REVEALED THE NR 2 AOA VANE HEATER HAS FAILED.  NR 2 AOA VANE BASE ASSEMBLY TO BE REPLACED.
